# SDR SWIA202054419

- Difficulty date: October 22, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 32,995 hours, 31,055 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60034017595
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR CROSSBEAM IS CRACKED AT LBL 12 AND RBL 12.  C-CHECK RO 11/24/2020.  REPAIRED IAW GREO.  COMPLETED TASK CARD AND ATTACHED 337.  WEIGHT CHANGE OF 1.25 LBS AT FS 280.
